# SDR FDEA201101120111

- Difficulty date: January 12, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363732
- Condition: Corroded
- Location: Bs 480-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 480-690 LBL 25.  REMOVED SEAT TRACK AT BS 480 TO 690, LBL 25, FABRICATED NEW SEAT TRACK FROM BAC 1520-792 7178T6511, SPLICES FROM BAC 1503-100122 7178T6511, AND STRAPS FROM 7075T6, 0.250", AND INSTALLED SEAT TRACK SECTIONS, SPLICES, AND STRAPS REPAIR IAW SRM 53-10-2, FIG 7 AND 53-10-5, FIG 1.
